Title: Orthogonal rational functions and structured matrices
Authors: Van Barel, Marc ×
Fasino, Dario
Gemignani, Luca
Mastronardi, Nicola #
Issue Date: 2005
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM Journal on Matrix Analysis and Applications vol:26 issue:3 pages:810-829
Abstract: The linear space of all proper rational functions with prescribed poles is considered. Given a set of points z(i) in the complex plane and the weights w(i), we define the discrete inner product
ISSN: 0895-4798
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Electrical Engineering - miscellaneous
Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science